IJPAM: Volume 49, No. 4 (2008)

EXISTENCE/NON-EXISTENCE OF CONFORMAL
MAPPING IN SOME FAMILY OF FUNCTIONS

Yoshihiro Mochimaru
Department of International Development Engineering
Graduate School of Science and Engineering
Tokyo Institute of Technology
Meguro-ku, Tokyo 152$-$8550, JAPAN
e-mail: ymochima@o.cc.titech.ac.jp


Abstract.Existence/non-existence of conformal mapping for a family of functions is investigated to show breaking down range of a parameter concretely.

Received: August 14, 2008

AMS Subject Classification: 30C20, 30C30

Key Words and Phrases: conformal mapping, family of functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 49
Issue: 4